# SDR CA140729007

- Difficulty date: July 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 37,650 hours
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Condition: Failed
- Location: Autopilot Sys
- Part time: 11,165 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT WITH AUTOPILOT "A" OR "B" ENGAGED, ENCOUNTERED CONSTANT TRIMMING OF AIRCRAFT NOSE UP AND THEN NOSE DOWN ALMOST CONTINUOUSLY. MAINTENANCE ADVISED A RETURN. DURING RETURN OCCURED AGAIN IN LEVEL FLIGHT AND HELD AT 12000FT. THE MODE CONTROL PANEL WAS REPLACED.
